MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a linx is disrupted.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/14/2024.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what was the date of implant? what symptoms lead to the discovery of the discontinuous device? when did they begin? what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.Please send to: productcompliant1@its.Jnj.Com what is the device lot number? was the device initially effective in controlling reflux? were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? did the patient undergo an mri since device implant? if so, when was the mri and what strength? did the patient have any other surgeries in the area? was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? when and if the linx device is removed, may we ask that the device be returned for analysis? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/21/2024 d6a: exact date is unk.Assumed first day of the month and first month of the year.Additional information was requested, and the following was obtained: what was the date of implant? 2016, the exact implant date not provided by customer.What symptoms lead to the discovery of the discontinuous device? when did they begin? unknown what was the date of the imaging which showed the discontinuous linx? if available, please share a copy of this imaging.-image of disputed linx available, however date not provided.Will send image in separate email.What is the device lot number? serial # provided: 16213.Lot number unavailable.Was the device initially effective in controlling reflux? yes.Were any events associated with the onset of symptoms (vomiting, retching, trauma, surgery)? unknown did the patient undergo an mri since device implant? if so, when was the mri and what strength? unknown did the patient have any other surgeries in the area?unknown was any additional imaging performed since device implant? does the device appear to be in a continuous annular state in these images? we are interested in establishing a window when the device may have become discontinuous.Please share any additional images.Please see below for image of disrupted linx device.What is the management plan? is device removal scheduled? is a replacement linx or fundoplication planned? waiting to hear back from surgeon regarding next steps when and if the explanation takes place can we ask that the procedure gets video recorded and the video shared? n/a when and if the linx device is removed, may we ask that the device be returned for analysis? requesting that device is to be returned for analysis if you have tried to get this information, but the account is unwilling to provide any additional information please let us know what you have done so we can document our report accordingly.This is the most updated information received after discussing with customer serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/17/2024 corrected data: serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Due to the fact that there was no lot number, a dhr can't not be confirmed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/7/2025.Additional information received: received message from surgeon¿s office that patient¿s explant procedure has been scheduled for (b)(6) 2025.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/19/2025 device explanted.
 
Additional Manufacturer Narrative
(b)(4) date sent 8/22/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/22/2025.Investigation summary- a 14 beads linx device was returned in used condition.The device was returned in a locked position, in addition an attempt to unlocked was successfully made.Bent wires and tooling marks were noted in some beads.A linx device with a visible weld ball that disconnected from a washer was returned to the analysis site.The link length and tensile force measurements were found to meet the applicable specifications during device analysis.The remaining device characteristics, excepting the visible weld ball, show no anomalies for a device that has been reasonably changed as part of the explant procedure.The device was scanned using computer tomography (ct), optical microscopy, and scanning electron microscopy.The washer through-hole at the separation was measured and was greater than the specification.The washer through-hole was concentric with small amount of material displacement at the outer edge of the through hole.The overall appearance of the surface of the washer through hole didn¿t exhibit gross loss of shape.The top view of the diameter of the exposed weld ball was measure.This diameter is within the specification.The weld ball was concentric with the respect to the wire.The device lot number is unknown; therefore, the device history record could not be reviewed.
 
Additional Manufacturer Narrative
(b)(4).Date sent 9/18/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20683722
Report Number3008766073-2024-00156
Device Sequence Number12571371
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public00855106005349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/19/2024
12/17/2024
04/02/2025
08/14/2025
08/21/2025
09/16/2025
09/19/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/21/2024
12/17/2024
04/07/2025
08/19/2025
08/22/2025
09/18/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown